# SDR SWAA2022092645456

- Difficulty date: August 24, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 FRAME IS CRACKED L/H ABOVE FWD ENTRY DOOR CUTOUT. / [01] ACCOMPLISHED HFEC INSPECTION MARKED END OF CRACK IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# ATS729 CAL. DUE 07/2023.;[02] BLENDED DAMAGED AREA AT FR 312 LOWER CUTOUT RADIUS ABOVE FED UPPER WEB. REMOVED APPX 0.03' FROM UPPER CHORD LOWER CUTOUT RADIUS RELATIVE TO SKIN; AND 0.15' RELATIVE TO FED UPPER WEB.;[03] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 2.;[04] REQUEST NDI PERFORM HFEC INSPECTION OF TRIMMED EDGE AT BS STA 312 FRAME L/H ABOVE FWD ENTRY DOOR CUTOUT TO VERIFY CRACK FREE CONDITION.;[05] HFEC INSPECTED THE TRIMMED EDGE OF THE DAMAGE CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000681 DUE 02/2023.;[06] COMPLETED STA 312 FRAME REPAIR ON CUSTOMER CARD #TTG8Q00EEGHD.;[07] CORRECTED MEASUREMENT TABLE FOR BS LOCATION.;[08] VERIFIED COMPLETION FAULT; VERIFIED MEASUREMENT TABLE.
